Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Developed blood clot in right lung with lung infraction. Took Lovenox. Pain on left lung, chest. Treatment?

I had surgery in October of 2012. I developed a blood clot in my right lung with a right side lung infraction. I was on Lovenox for approx 3 months. It's been 6 months and I'm still in pain right side and now I've developed pain on the left side and chest pain. My question is this normal? I have difficulty breathing at times. I'm 50 years old and I take no medication except for over the counter Motrin for pain and vitamins
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Blood clot in lung and infarction , this is not normal .
As you stated that now pain is also on left side .
You also developed difficulty in breathing , so disease is progressing.
Either upload complete reports or consult a physician and get his opinion.
Hope I have answered your question.
If further any question I will help.
Good luck.
Answered: Sun, 7 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor